Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pimples reappear on stopping deriva BPO gel. Advice?

heelo dr., i wanted to ask that i have pimple on my face and i was taking treatment also but due to some reasons i had to discontinue . till the time i had medicines and creams the pimple did t appeared but now they again have started to come so can you suggest me some creams that will u use full. i was using deriva BPO gel. thanks
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  735
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
Acne has a multifactorial etiology and pathogenesis. The two important factors are tendency to secrete excess sebum and sensitivity of pilosebaceous gland to androgen. These two are inherent factors and hence once acne is cured , you need to follow steps to prevent further occurence of acne
To treat and prevent acne
Use a salicylic acid based face wash
use water based moisturiser and sunscreen
Exfoliate your skin once in a week followed by mud mask application
Get your comedones extracted regularly
Apply deriva bpo gel over existing lesions. If they are too many, you may require oral doxycycline or isotretinoin. Once the lesions have subsided use plain adapalene gel over your acne prone areas atleast for a month.
You may also take monthly sessions of salicylic acid peels to keep acne in check.

Hope that helped
Answered: Wed, 26 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor